- -

On the continuity of factorizations

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


On the continuity of factorizations

Show full item record

Comfort, W.; Gotchev, IS.; Recoder-Nuñez, L. (2008). On the continuity of factorizations. Applied General Topology. 9(2):263-280. doi:10.4995/agt.2008.1806.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86442

Files in this item

Item Metadata

Title: On the continuity of factorizations
Issued date:
[EN] Let {Xi : i ∈ I} be a set of sets, XJ :=Пi∈J Xi when Ø ≠ J ⊆ I; Y be a subset of XI , Z be a set, and f : Y → Z. Then f is said to depend on J if p, q ∈ Y , pJ = qJ ⇒ f(p) = f(q); in this case, fJ : πJ [Y ] → Z is ...[+]
Subjects: Product space , Dense subspace , Continuous factorization , Continuous extensions of maps
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1806
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1806
Type: Artículo

This item appears in the following Collection(s)

Show full item record